# SDR UALA2012030201316

- Difficulty date: March 1, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 46,345 hours, 5,672 cycles
- Engine: Pwa PW40903
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 263BC1013
- Part serial: 46
- Condition: Faulty
- Location: Main Battery
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN BATTERY DISCH EICAS.  REPLACED MAIN BATTERY CHARGER, OPS CHECK OKAY.
